MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA210Q/52
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for explant of the implantable cardioverter defibrillator and ventricular lead due to infection.The device was implicated as a potential site of infection.The patient was stable.
 
Additional Manufacturer Narrative
Dhr was reviewed.The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19989261
Report Number2017865-2024-62704
Device Sequence Number7075383
Product Code NVY
UDI-Device Identifier05414734507318
UDI-Public(01)05414734507318(10)A000079827(17)220430
Combination Product (Y/N)Y
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberLDA210Q/52
Device Lot NumberA000079827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight57 KG